Alert archive / Nebraska / Wind Advisories in 2014

Wind Advisory 8, NWS Cheyenne, WY

March 15, 20148 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Mar 15, 2014, 2:39 AM MDT for 8 counties in Nebraska. It took effect at Mar 15, 2014, 9:00 AM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2014, 2:39 AM MDT (08:39 UTC)
In effect from
Mar 15, 2014, 9:00 AM MDT
Expired
Mar 15, 2014, 6:00 PM MDT
In force
9 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 8.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3955 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WWUS75 KCYS 150839
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
239 AM MDT SAT MAR 15 2014

NEZ002-003-019>021-054-055-095-096-160000-
/O.NEW.KCYS.WI.Y.0008.140315T1500Z-140316T0000Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
239 AM MDT SAT MAR 15 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT
THIS EVENING. 

* TIMING...WEST WINDS EARLY THIS MORNING WILL SHIFT INTO THE
  NORTHWEST AND INCREASE AFTER SUNRISE AS A PACIFIC STORM SYSTEM
  QUICKLY MOVES ACROSS THE REGION TODAY.

* WINDS...NORTHWEST WINDS SUSTAINED BETWEEN 30 TO 35 MPH WITH
  OCCASIONAL GUSTS UP TO 50 MPH POSSIBLE BY LATE THIS MORNING.

* IMPACTS...PRIMARILY TRAVEL DIFFICULTIES ACROSS WESTERN NEBRASKA
  DUE TO STRONG CROSSWINDS...ESPECIALLY TO LIGHT WEIGHT AND HIGH
  PROFILE VEHICLES. GUSTY WINDS MAY ALSO RESULT IN SOME BLOWING
  DUST WHICH WILL REDUCE VISIBILITIES BELOW 3 MILES AT TIMES ALONG
  INTERSTATE 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TT
2 follow-up statements
591 
WWUS75 KCYS 152121
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
321 PM MDT SAT MAR 15 2014

...GUSTY WINDS EXPECTED TO DIMINISH ACROSS PARTS OF WESTERN
NEBRASKA BY EARLY EVENING...

...HIGH WINDS POSSIBLE ACROSS PARTS OF SOUTHEAST WYOMING FROM LATE
SUNDAY NIGHT THROUGH MONDAY AFTERNOON...

A STRONG LOW PRESSURE SYSTEM IS FORECAST TO MOVE ACROSS THE
NORTHERN HIGH PLAINS ON SUNDAY NIGHT AND MONDAY. THIS SHOULD
STRENGTHEN THE PRESSURE GRADIENT ACROSS THE WIND PRONE AREAS 
OF SOUTHEAST WYOMING BY SUNRISE MONDAY. THIS COMBINED WITH 
STRONG WINDS ALOFT COULD AID IN WIND GUSTS IN EXCESS OF 60
MPH...BEGINNING IN ARLINGTON AND BORDEAUX BY EARLY MONDAY
MORNING. 

NEZ002-003-019>021-054-055-095-096-160000-
/O.CON.KCYS.WI.Y.0008.000000T0000Z-140316T0000Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
321 PM MDT SAT MAR 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

* TIMING...GUSTY WINDS WILL CONTINUE THROUGH THE REST OF THE
  AFTERNOON BEFORE BEGINNING TO DIMINISH. 

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. 

* IMPACTS...PRIMARILY TRAVEL DIFFICULTIES ACROSS WESTERN 
  NEBRASKA DUE TO STRONG CROSSWINDS...ESPECIALLY TO LIGHT WEIGHT 
  AND HIGH PROFILE VEHICLES. GUSTY WINDS MAY ALSO RESULT IN SOME 
  BLOWING DUST WHICH WILL REDUCE VISIBILITIES BELOW 3 MILES AT 
  TIMES ALONG INTERSTATE 80. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WYZ106-110-116-117-160930-
/O.NEW.KCYS.HW.A.0014.140317T0900Z-140318T0000Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
321 PM MDT SAT MAR 15 2014

...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
AFTERNOON. 

* TIMING...WINDS ARE EXPECTED TO INCREASE OVER THE WIND PRONE
  AREAS OF SOUTHEAST WYOMING ON SUNDAY EVENING. THE WINDS MAY BECOME
  STRONG BY SUNRISE MONDAY...AND REMAIN HIGH THROUGH THE
  AFTERNOON.

* WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH. 

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO
  LIGHT WEIGHT OR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH-
  SOUTH ORIENTED ROADS. THERE IS A SIGNIFICANT BLOW OVER RISK
  ACROSS PORTIONS OF INTERSTATE 25 AND INTERSTATE 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

HAMMER/TRUDEL
038 
WWUS75 KCYS 152351
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
551 PM MDT SAT MAR 15 2014

...GUSTY WINDS EXPECTED TO DIMINISH ACROSS PARTS OF WESTERN
NEBRASKA BY EARLY EVENING...

...HIGH WINDS POSSIBLE ACROSS PARTS OF SOUTHEAST WYOMING FROM
LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON...

A STRONG LOW PRESSURE SYSTEM IS FORECAST TO MOVE ACROSS THE
NORTHERN HIGH PLAINS ON SUNDAY NIGHT AND MONDAY. THIS SHOULD
STRENGTHEN THE PRESSURE GRADIENT ACROSS THE WIND PRONE AREAS OF
SOUTHEAST WYOMING BY SUNRISE MONDAY. THIS COMBINED WITH STRONG
WINDS ALOFT COULD AID IN WIND GUSTS IN EXCESS OF 60 MPH...
BEGINNING IN ARLINGTON AND BORDEAUX BY EARLY MONDAY MORNING.

NEZ002-003-019>021-054-055-095-096-160100-
/O.EXP.KCYS.WI.Y.0008.000000T0000Z-140316T0000Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
551 PM MDT SAT MAR 15 2014

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING. 

SUSTAINED WINDS AROUND 30 MPH HAVE SLOWLY DIMINISHED THIS EVENING
AND GUSTS OVER 45 MPH HAVE NOT BEEN OBSERVED SINCE THIS AFTERNOON.
THEREFORE...THE WIND ADVISORY WILL EXPIRE ON TIME THIS EVENING.
WINDS WILL REMAIN BREEZY LATE THIS EVENING AND GENERALLY BETWEEN
15 TO 25 MPH. 

$$

WYZ106-110-116-117-161200-
/O.CON.KCYS.HW.A.0014.140317T0900Z-140318T0000Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
551 PM MDT SAT MAR 15 2014

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT
THROUGH MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT
THROUGH MONDAY AFTERNOON. 

* TIMING...WINDS ARE EXPECTED TO INCREASE OVER THE WIND PRONE 
  AREAS OF SOUTHEAST WYOMING ON SUNDAY EVENING. THE WINDS MAY 
  BECOME STRONG BY SUNRISE MONDAY...AND REMAIN HIGH THROUGH THE 
  AFTERNOON. 

* WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS 
  TO LIGHT WEIGHT OR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH-
   SOUTH ORIENTED ROADS. THERE IS A SIGNIFICANT BLOW OVER RISK 
  ACROSS PORTIONS OF INTERSTATE 25 AND INTERSTATE 80. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Mar 15, 12:15 AM MDT, 2 hours 24 minutes earlier.

Area forecast discussion, Mar 15, 12:15 AM MDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1215 AM MDT SAT MAR 15 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 305 PM MDT FRI MAR 14 2014

PRETTY QUIET WEATHER THROUGH TONIGHT AS THE REGION IS IN ADVANCE OF
SHORTWAVE THAT IS CURRENTLY LOCATED OVER NORTHERN IDAHO.  THIS
SHORTWAVE IS PROGGED TO QUICKLY DROP SOUTHEASTWARD INTO COLORADO BY
SATURDAY AFTN.  PRESSURE FALLS HAVE BEGUN TO OCCUR ACROSS THE PLAINS
THIS AFTN THAT HAVE CAUSED A FEW GUSTS TO 35-40 MPH IN SOUTHEAST
WY.  THE 700MB CAG-CPR GRADIENT INCREASES TO AROUND 45 METERS
OVERNIGHT...SO COULD SEE GUSTS TO 50 MPH IN THE FAVORED WIND PRONE
AREAS. FROPA ASSOCIATED WITH THE SHORTWAVE WILL BE ON SATURDAY
MORNING.  THE MODELS SHOW A SHORT 3-6 HR PERIOD OF RISING MOTION
IMMEDIATELY BEHIND THE FRONT...BEFORE SUBSIDENCE KICKS IN DURING THE
AFTN.  SINCE BOTH THE GFS AND ECMWF INDICATE THE HIGHEST QPF (.1-.2
INCHES) TO THE NORTHEAST OF A LINE FROM DOUGLAS TO
SCOTTSBLUFF...INCREASED POPS A BIT THERE.  SFC WET BULB TEMPS DURING
THE TIME OF PRECIP RANGE FROM THE UPPER 20S TO THE LOW 30S ACROSS
THE PLAINS SO EXPECTING MOSTLY SNOW THROUGH THE MORNING.  COULD
BECOME MORE OF A RAIN-SNOW MIXTURE DURING THE AFTN.  STILL FCSTING
LESS THAN 2 INCHES OF SNOW OVER LOWER ELEVATIONS AND 3-6 INCHES IN
THE MTNS.  THE OTHER STORY WITH THIS SYSTEM WILL BE THE WINDY
CONDITIONS BEHIND THE FRONT.  COLD AIR ADVECTION ALOFT WILL RESULT
IN EXCELLENT LLVL LAPSE RATES.  COULD SEE A FEW GUSTS TO 35-40 KTS
IN THE EARLY AFTN DURING PEAK MIXING...ESPECIALLY IN THE SOUTHERN
PANHANDLE.

HEIGHTS RISE QUICKLY ON SATURDAY NIGHT AND INTO SUNDAY.  TEMPS
SHOULD WARM UP NICELY BY SUNDAY AS A LEE TROUGH DEVELOPS TO THE LEE
OF THE LARAMIE RANGE AND 700MB TEMPS RISE TO AROUND 0C.  WEST WINDS
BEGIN TO INCREASE ON SUNDAY AFTN IN RESPONSE TO THE PRESSURE
FALLS...AND THEN INCREASE EVEN FURTHER BY SUNDAY NIGHT.  700MB WINDS
OF 45-50 KTS BY 12Z MONDAY COULD SUPPORT HIGH WINDS IN THE WIND
PRONE AREAS...HOWEVER THE BETTER LLVL GRADIENT IS REALLY DURING THE
DAY ON MONDAY.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 305 PM MDT FRI MAR 14 2014

QUITE MILD CONDITIONS EXPECTED MONDAY ALONG WITH BREEZY TO WINDY
AREAS AHEAD OF THE NEXT UPPER SYSTEM THAT WILL PROGRESS ACROSS THE
NORTHWEST PART OF THE COUNTRY. THIS SYSTEM WILL MOVE ACROSS THE
CWA ON TUESDAY BRINGING BREEZY CONDITIONS AND A ROUND OF RAIN AND
SNOW ALONG WITH MUCH COOLER TEMPERATURES. WILL CONTINUE IDEA OF
UNDERCUTTING GUIDANCE TEMPERATURES FOR HIGHS TUESDAY GIVEN THE
FAIRLY WIDESPREAD PCPN ASSOCIATED WITH THIS SYSTEM. CLEARING
TUESDAY NIGHT WITH TEMPERATURES THEN MODERATING WEDS AND THURSDAY.
A SECONDARY WEAK IMPULSE MAY DROP SE OVER THE CWA LATE WEDS BUT
CURRENTLY APPEARS ANY EFFECTS WILL BE MINOR. A BIT COOLER AGAIN
FRIDAY AS NEXT SHORTWAVE PASSES ACROSS ALONG WITH AN ASSOCIATED
PACIFIC COOL FRONT.  LITTLE IF ANY PCPN WITH IT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY EVENING)
ISSUED AT 1215 AM MDT SAT MAR 15 2014

A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE FORECAST AREA EARLY
THIS MORNING...WITH MVFR/IFR CONDITIONS OCCURRING BEHIND THE
FRONT IN SNOW. WINDS WILL SWITCH TO THE NORTHWEST AND WILL
INCREASE BEHIND THE FRONT AS WELL...WITH WIDESPREAD GUSTS OF 30 TO
40 KTS EXPECTED THROUGH THE DAY. A BRIEF BREAK IN THE SNOW WILL
OCCUR LATE MORNING THROUGH EARLY AFTERNOON...THEN A SECOND WAVE OF
SNOW SHOWERS LOOKS TO OCCUR THROUGH EARLY EVENING FOR MUCH OF THE
FORECAST AREA. WINDS AND SNOW SHOULD DIMINISH THROUGH THE EVENING.

&&

.FIRE WEATHER...
ISSUED AT 306 PM MDT FRI MAR 14 2014

FIRE WEATHER CONCERNS WILL BE MINIMAL THROUGH THE WEEKEND.  A COLD
FRONT WILL PASS ACROSS THE REGION ON SATURDAY MORNING WILL COOLER
TEMPS BEHIND IT AND A CHANCE OF RAIN AND SNOW SHOWERS THROUGH
SATURDAY AFTERNOON.  TEMPS WILL QUICKLY REBOUND ON SUNDAY INTO THE
50S AND LOWER 60S ACROSS LOWER ELEVATIONS.  MINIMUM AFTERNOON
HUMIDITY VALUES WILL BE THE 25-35 PERCENT RANGE ON SUNDAY ASSOCIATED
WITH THE WARMER TEMPS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...FINCH
LONG TERM...RE
AVIATION...RJM
FIRE WEATHER...FINCH
Hazardous weather outlook, Mar 14, 7:01 PM MDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
701 PM MDT FRI MAR 14 2014

WYZ101>119-160115-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
701 PM MDT FRI MAR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

WEST TO SOUTHWEST WINDS BETWEEN 25 TO 35 MPH WITH GUSTS OVER 45
MPH WILL CONTINUE THIS EVENING BEFORE DIMINISHING AROUND
MIDNIGHT...ESPECIALLY OVER THE WIND PRONE AREAS. AFTER
MIDNIGHT...SNOW WILL DEVELOP ACROSS CARBON COUNTY AND PUSH
EASTWARD ALONG THE INTERSTATE 80 CORRIDOR. SNOW ACCUMULATIONS UP
TO ONE HALF INCH ARE POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODS OF LIGHT SNOW WILL OCCUR ON SATURDAY...WITH LESS THAN AN 2
INCHES EXPECTED OVER LOWER ELEVATIONS. THE SNOWY AND SIERRA MADRE
RANGES WILL RECEIVE 3 TO 6 INCHES. ANOTHER LOW PRESSURE MAY BRING
ADDITIONAL LIGHT ACCUMULATING SNOWS ON MONDAY NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-160115-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
701 PM MDT FRI MAR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A PERIOD OF LIGHT RAIN AND SNOW MIX IS EXPECTED ON SATURDAY WITH
LESS THAN AN INCH OF SNOW ACCUMULATION EXPECTED. NORTHWEST WINDS
WILL BECOME GUSTY BY LATE IN THE MORNING WITH GUSTS UP TO 45 MPH
POSSIBLE...ESPECIALLY ACROSS THE SOUTHERN PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

TT

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 3:21 PM MDTHigh Wind WatchCYSBanner, Box Butte, Cheyenne, Dawes, Kimball, Morrill and 2 more47 hr

Nearby

Wind Advisories in Nebraska, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.